Translator Disclaimer
2020 Fractional stochastic evolution hemivariational inequalities and optimal controls
Yirong Jiang, Qiongfen Zhang, Nanjing Huang
Topol. Methods Nonlinear Anal. 55(2): 493-515 (2020). DOI: 10.12775/TMNA.2019.090

Abstract

This paper investigates the existence of mild solutions for fractional stochastic evolution hemivariational inequalities and optimal controls. An existence theorem concerned with the mild solution for the presented system is proved by means of the fractional calculation, stochastic analysis theory, Bohnenblust-Karlin fixed point theorem and some properties of the Clarke subdifferential. Moreover, an existence result of optimal control pair that governed by a fractional stochastic evolution hemivariational inequality is also obtained. Finally, an example is given for demonstration.

Citation

Download Citation

Yirong Jiang. Qiongfen Zhang. Nanjing Huang. "Fractional stochastic evolution hemivariational inequalities and optimal controls." Topol. Methods Nonlinear Anal. 55 (2) 493 - 515, 2020. https://doi.org/10.12775/TMNA.2019.090

Information

Published: 2020
First available in Project Euclid: 11 June 2020

zbMATH: 07243982
MathSciNet: MR4131163
Digital Object Identifier: 10.12775/TMNA.2019.090

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 2 • 2020
Back to Top